# SDR FDEA201301300226

- Difficulty date: January 30, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,146 hours, 23,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146N53001
- Condition: Corroded
- Location: Aft Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DECK ENTIRE SHEAR WEB HAS SEVERAL SPOTS OF CORROSIONS, BS 1680-1720.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL III, FRABRICATED & INSTALLED IAW SRM 51-40-02 AND DWG 146N5300.  REPAIR IS CLASSIFIED AS A CATAGORY A MAJOR REPAIR.
